Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The integral of an invariant unimodal function over an invariant convex set--an inequality and applications


Author: Govind S. Mudholkar
Journal: Proc. Amer. Math. Soc. 17 (1966), 1327-1333
MSC: Primary 26.56
DOI: https://doi.org/10.1090/S0002-9939-1966-0207928-6
MathSciNet review: 0207928
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. W. Anderson, The integral of a symmetric unimodal function over a symmetric convex set and some probability inequalities, Proc. Amer. Math. Soc. 6 (1955), 170-176. MR 0069229 (16:1005a)
  • [2] A. Dinghas, Sur une généralisation du théorème de Lusternik concernant des familles continues des ensembles, C. R. Acad. Sci. Paris 239 (1954), 575-576. MR 0063437 (16:121e)
  • [3] -, Démonstration du théorème de Brünn-Minkowski pour des familles continues d'ensembles, C. R. Acad. Sci. Paris 239 (1954), 605-607. MR 0063438 (16:121f)
  • [4] -, Minkowskische Summen und integrale superadditive Mengenfunctionale. Isoperimetrische Ungliechungen, Memorial des Sciences Mathematiques CXLIX, Gauthier-Villars, Paris, 1961.
  • [5] M. Marcus and H. Minc, A Survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, 1964. MR 0162808 (29:112)
  • [6] A. Ostrowski, Sur quelques applications des fonctions convexes et concaves au sens de I. Schur, J. Math. Pures Appl. (9) 31 (1952), 253-292. MR 0052475 (14:625d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.56

Retrieve articles in all journals with MSC: 26.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0207928-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society